Armenian Journal of Physics

The Cell-Jamp Formalism of Multicomponent Nonlinear Diffusion

Gorban, A.N. and Sargsyan, H.P. and Wahab, H.A. (2019) The Cell-Jamp Formalism of Multicomponent Nonlinear Diffusion. Armenian Journal of Physics, 12 (1). pp. 45-50. ISSN 1829-1171

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
220Kb

Abstract

In this paper, based on the idea of the mechanism of the elementary diffusion act, borrowed from chemical kinetics, an approach was developed to describe the nonlinear multicomponent diffusion. This approach allows to construct a matrix of diffusion coefficients, the members of which represent all possible variants of crisscrossed coefficients of diffusion. It was shown that diffusion coefficients have the form of a polynomial function of the concentrations of the system components. The developed approach differs from the generalized diffusion equations for multicomponent systems based on the Fick’s law, the application of which often leads to discrepancy (balance relations are violated).This formalism allows to perform numerical modelling of complex diffusion processes in multicomponent systems.

Item Type:Article
Subjects:Physics > 30.Atomic and molecular physics
ID Code:1033
Deposited By:Prof. Vladimir Aroutiounian
Deposited On:06 Apr 2019 03:31
Last Modified:06 Apr 2019 03:31

Repository Staff Only: item control page